# SDR MASA2014102702694

- Difficulty date: October 27, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 26,814 hours, 22,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES DEAD.
